본문 바로가기
KERD
논문KCI 등재

유리체내 베바시주맙 주사술 후 발생한 HLA‐B27 양성급성 전방 포도막염 1예

A Case of Acute Anterior Uveitis Associated with HLA-B27 Positivity after Intravitreal Injection of Bevacizumab

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 유리체내 베바시주맙 주사술 후에는 안내염, 출혈 등의 여러 가지 안내 합병증이 병발할 수 있다. 저자들은 유리체내 베바시주맙주사술 후 전방축농을 동반한 HLA‐B27 양성 급성 전방 포도막염 발생을 경험하였기에 이를 보고하고자 한다. 증례요약: 11개월 전 중심정맥 망막 폐쇄 진단을 받은 40세 남자가 4일전 타병원에서 유리체내 베바시주맙 주사술 후 발생한 좌안의충혈과 시력저하를 주소로 내원하였다. 내원 당시 전방 축농, 전방 염증, 홍채 후 유착 등이 관찰되었으며 치료 중 9일 뒤 주사술을시행하지 않은 우안에도 비슷한 양상의 염증 소견이 관찰되었다. 기존의 병력과 전신 검사, 임상양상으로 HLA‐B27 양성 급성 전방포도막염으로 진단하였다. 1% prednisolone acetate 및 0.5% moxifloxacin, 1% atropine 안약 점안 후 6주 후 포도막염이 호전되었다.

Abstract

Purpose: Intravitreal injection of bevacizumab (Avastin®) can lead to several intraocular complications including endophthalmitis,hemorrhage and inflammation. We present one case of acute anterior uveitis with hypopyon in an HLA-B27(+)patient following intravitreal injection of bevacizumab. Case summary: A 40-year-old male with known central retinal vein occlusion presented with redness and decreased visual acuity in the left eye. Symptoms had developed 4 days earlier after the sixth intravitreal injection of bevacizumab in that eye. The patient had a marked anterior chamber reaction with hypopyon and posterior synechiae. Nine days after onset,similar symptoms in the left eye occurred in the uninjected right eye. Through examination and clinical manifestations, we diagnosed acute anterior uveitis associated with HLA-B27 positivity. The patient was treated with 1% prednisolone acetate,0.5% moxifloxacin and 1% atropine in both eyes and all symptoms had resolved after 6 weeks.

참고문헌 (22)

  1. Rosenfeld PJ, "Optical coherence tomography findings after an intravitreal injection of bevacizumab (avastin) for neovascular age-related macular degeneration", Ophthalmic Surg Lasers Imaging, 36, pp.331~335 (2005)
  2. Spaide RF, "Intravitreal bevacizumab treatment of choroidal neovascularization secondary to age-related macular degeneration", Retina, 26, pp.383~390 (2006)
  3. Rabena MD, "Intravitreal bevacizumab (Avastin) in the treatment of macular edema secondary to branch retinal vein occlusion", Retina, 27, pp.419~425 (2007)
  4. Avery RL, "Intravitreal bevacizumab (Avastin) in the treatment of proliferative diabetic retinopathy", Ophthalmology, 113(1695), pp.e1~e15 (2006)
  5. CATT Research Group, "Ranibizumab and bevacizumab for neovascular age-related macular degeneration", N Engl J Med, 364, pp.1897~1908 (2011)
  6. Stepien KE, "Comparison of intravitreal bevacizumab followed by ranibizumab for the treatment of neovascular age-related macular degeneration", Retina, 29, pp.1067~1073 (2009)
  7. Pieramici DJ, "Case of anterior uveitis after intravitreal injection of bevacizumab", Retina, 26, pp.841~842 (2006)
  8. Jonas JB, "Infectious and noninfectious endophthalmitis after intravitreal bevacizumab", J OculPharmacol Ther, 23, pp.240~242 (2007)
  9. Shima C, "Complications in patients after intravitreal injection of bevacizumab", Acta Ophthalmol, 86, pp.372~376 (2008)
  10. Marticorena J, "Sterile endophthalmitis after intravitreal injections", Mediators Inflamm, 2012, pp.928123~ (2012)
  11. Mamalis N, "Toxic anterior segment syndrome", J Cataract Refract Surg, 32, pp.324~333 (2006)
  12. Chang JH, "Acute anterior uveitis and HLA-B27", Surv Ophthalmol, 50, pp.364~388 (2005)
  13. Power WJ, "Outcomes in anterior uveitis associated with the HLA-B27 haplotype", Ophthalmology, 105, pp.1646~1651 (1998)
  14. Otasevic L, "Helicobacter pylori: an underestimated factor in acute anterior uveitis and spondyloarthropathies?", Ophthalmologica, 221, pp.6~13 (2007)
  15. Kim TH, "Pathogenesis of ankylosing spondylitis and reactive arthritis", Curr Opin Rheumatol, 17, pp.400~405 (2005)
  16. Bakri SJ, "Intraocular inflammation following intravitreal injection of bevacizumab", Graefes Arch Clin Exp Ophthalmol, 246, pp.779~781 (2008)
  17. Johnson D, "Incidence and characteristics of acute intraocular inflammation after intravitreal injection of bevacizumab: a retrospective cohort study", Can J Ophthalmol, 45, pp.239~242 (2010)
  18. Taban M, "Sterile endophthalmitis after intravitreal triamcinolone: a possible association with uveitis", Am J Ophthalmol, 144, pp.50~54 (2007)
  19. Roth DB, "Noninfectious endophthalmitis associated with intravitreal triamcinolone injection", Arch Ophthalmol, 121, pp.1279~1282 (2003)
  20. Mozayan A, "Acute anterior uveitis following intravitreal injection of bevacizumab", Ophthalmic Surg Lasers Imaging Retina, 44, pp.25~27 (2013)
  21. Bakri SJ, "Pharmacokinetics of intravitreal bevacizumab (Avastin)", Ophthalmology, 114, pp.855~859 (2007)
  22. Ho J, "Endophthalmitis associated with intravitreal injections", Int Ophthalmol Clin, 47, pp.199~208 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (24건)